# SDR ASOA20120312031

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 27,197 hours, 20,633 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IN FOR A C-CHECK,  BAGGAGE DOOR LATERAL L SHAPE BEAM AT FRAME 68 CORRODED. MX REMOVED THE CORROSION IAW THE SRM 51-10-03.  ACFT WILL BE RELEASED AT THE END OF THE CHECK.
